# SDR COMA0860170

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 21,224 hours, 17,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 21,224 hours, 17,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE CAP ANGLE AT RBL 18.00 AT FS 559.  REPAIRED CRACK ON CAP ANGLE AT RBL 18.00 IAW REO 601R-53-41-260.
